# SDR COZA20160901092

- Difficulty date: September 1, 2016
- Submitted: September 2, 2016
- Operation: Air carrier
- Aircraft: N732KA
- Make and model: Boeing 737-500
- Aircraft serial: 25065
- Aircraft time: 45,300 hours, 38,986 cycles
- Engine: Cfmint CFM563C1
- Engine time: 54,179 hours, 33,211 cycles
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 35057166
- Part serial: 13940
- Condition: Making Metal
- Location: Rt Engine
- Part time: 387 hours, 230 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORMED ENGINE STARTER CHIP DETECTOR INSPECTION.  FOUND EXCESSIVE METAL PARTICLES ATTACHED TO THE CHIP DETECTOR.  REPLACED ENGINE STARTER.
